took patch off due to getting sick from the minute I put it on
Hi, some people don't do well with Fentanyl. Sickness is one of the common side effects. Speak to you doctor about this and he will advise you about the next step to take... in the meantime, as long as you aren't experiencing dizziness or breathing difficulties, you will be fine to sleep. Maybe set your alarm for a sensible time so you don't over sleep. Make sure you keep hydrated also
When you say "took patch off... from the minute I put it on", do you mean that literally? Or was there some time that you actually used it?
I would think you should be fine to sleep, just as Delila said, set an alarm for yourself if need be. Why are you afraid to sleep? Do you feel drugged up?
Also, how many micrograms were you prescribed? You may have had too large of a dose. What does "sick" mean, vomiting or something else?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 3 answers
Posted 30 Nov 2010 • 2 answers
Posted 25 Feb 2012 • 1 answer
Posted 25 Oct 2012 • 2 answers
Do you have problems sleeping with the fentanyl patch? When I apply the 50 mcg patch I cannot sleep?
Posted 25 Jul 2013 • 1 answer